# SDR IPXA10161535

- Difficulty date: July 30, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 10,344 hours, 6,399 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, REPAIR SURVEY SEQUENCE NR 136-W4-01 EXISTING REPAIR DOUBLER GOUGED ON RT WING CTR FLAP UPPER SURFACE.  ACCOMPLISHED REPAIR IAW SRM 57-50-00 PARA 4E, FIG 205.
